| Model Number |
30001001001130012 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, a critical error ecg fail was observed in the error log.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was not returned to zoll medical corporation.The customer indicated the issue was resolved after tech support provided instructions for cleaning the battery well and battery.The customer indicated they were able to get a green check and no failures were seen in the test log.This claim is closed as no sample was returned.